Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The linear difference-differential equation with linear coefficients


Author: Barbara G. Yates
Journal: Trans. Amer. Math. Soc. 80 (1955), 281-298
MSC: Primary 39.0X
MathSciNet review: 0074689
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0074689-0
Article copyright: © Copyright 1955 American Mathematical Society